# SDR DALA2020021401141

- Difficulty date: February 14, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 79,925 hours, 13,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK -CABIN SEAT TRACK AT STA1480 BETWEEN LBL 54.75 FOUND CORROSION .REF TO CPCP TASK 53-646-00 N ENTR 00174272 W THE CORROSION AT CABIN SEAT TRACK AT STA 1480 BETWEEN LBL54.75 REMOVED AS PER B767-400 SRM 51-10-02 .RELEASE :59.00 .19DEC2019 .THE DAMAGE AREA MEASURED THE LENGTH IS:3" .WIDTH IS 1" .DEPTH ON THE FLANGE IS 0.043".FOUND OUT OF ALLOWABLE DAMAGE LIMIT AS PER B767-400 SRM53-00-52 FIG101 .RELEASE :59.00.19 DEC 2019 . REPLACED THE SEAT TRACK AT STA1360 TO STA1480 .LBL54.75. AS PER B767-400 SRM51-40-02 RELEASE 59.00 19DEC 2019 .THE NEW SEAT TRACK FABRICATED AS PER BOEING DRAWING 146T5213 AND PO G20SL00466. LOG-PAGE UPDATED (1489027)
